# SDR 9718539304

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: DWG0066
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI, THE LEFT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  CREW SHUT DOWN THE LEFT ENGINE AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE MAIN OIL FILTER.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
